# SDR DALA2024041504405

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 71,798 hours, 33,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED FOR REPAIR INSTALLED AT FR68RH AND DOOR STOP 1 PER ER/A 616977-14AD. REF ER/A 616977-14AD.
